MAUDE Adverse Event Report: ZIMMER BIOMET, INC. COMP PRIMARY STEM 17MM STD; PROSTHESIS SHOULDER

ZIMMER BIOMET, INC. COMP PRIMARY STEM 17MM STD; PROSTHESIS SHOULDER
Model Number N/A
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/14/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.Will be returned.
 
Event or Problem Description
It was reported the comprehensive stem size primary stem packaging was broken, the plastic was cracked through to the inside packing containing the stem.Attempts have been made and there is no further information at this time.
 
Additional Manufacturer Narrative
Cmp-(b)(4).Reported event was confirmed as visual inspection of the returned product found the outer box has some damage.The outer blister is cracked.The inner blister is not damaged.The sterility, or breach thereof, cannot be determined as the sterile packaging was returned opened.Device history record was reviewed and no discrepancies relevant to the reported event were found.The condition of the device when it left zimmer biomet is conforming to specification.The root cause of the reported event can be attributed to transit damage.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
COMP PRIMARY STEM 17MM STD
Common Device Name
PROSTHESIS SHOULDER
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key11768938
Report Number0001825034-2021-01360
Device Sequence Number14229160
Product Code HSD
UDI-Device Identifier00880304470743
UDI-Public(01)00880304470743(17)290421(10)732270
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K060692
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number113657
Device Lot Number732270
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/18/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/15/2021
Supplement Date Received by Manufacturer05/28/2021
Initial Report FDA Received Date05/04/2021
Supplement Report FDA Received Date05/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1